# SDR 2024F00180

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: General aviation
- Make and model: Boeing 737-73A
- Aircraft serial: 28498
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A9801053
- Part serial: 17293H9585
- Condition: Broken
- Location: L2
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ON GROUND DUE TO GLASS WINDOW L2 LH SIDE BROKE (FLIGHT COMPARTMENT). CORRECTIVE ACTION: HAS BEEN REMOVAL AND INSTALLATION OPENABLE WINDOW #2 LH SIDE. CHECK NORMAL ON GROUND. (REGISTRATION NUMBER; CP3018)
